Neural Computing and Applications

, Volume 22, Supplement 1, pp 133–141

Toward the existence and uniqueness of solutions of second-order fuzzy volterra integro-differential equations with fuzzy kernel

  • T. Allahviranloo
  • M. Khezerloo
  • O. Sedaghatfar
  • S. Salahshour
Original Article

Abstract

In this paper, we study existence and uniqueness of solutions of second-order fuzzy integro-differential equations with fuzzy kernel under strongly generalized differentiability. To this end, four cases are considered to show the existence of the fuzzy solution mentioned equation. Some theorems are proved, and the uniqueness of the fuzzy solution is discussed step by step. Finally, the illustrated examples are solved to investigate the conditions of theorems.

Keywords

Second-order fuzzy Volterra integro-differential equations Fuzzy valued functions Continuous solution 

References

  1. 1.
    Allahviranloo T, Abbasbandy S, Salahshour S, Hakimzadeh A (2011) A new method for solving fuzzy linear differential equations. Computing 92:181–197MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Allahviranloo T, Salahshour S (2011) Euler method for solving hybrid fuzzy differential equation. Soft Comput 15:1247–1253MATHCrossRefGoogle Scholar
  3. 3.
    Allahviranloo T, Kiani NA, Barkhordari M (2009) Toward the existence and uniqueness of solutions of second-order fuzzy differential equations. Inf Sci 179:1207–1215MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Bede B, Rudas IJ, Attila L (2007) First order linear fuzzy differential equations under generalized differentiability. Inf Sci 177:3627–3635CrossRefGoogle Scholar
  5. 5.
    Bede B, Gal (2005) Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets Syst 151:581–599Google Scholar
  6. 6.
    Chalco-cano Y, Roman-Flores H (2008) On new solution of fuzzy differential equations. Chaos, Solitons Fract 38:112–119MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Diamond P, Kloeden P (1994) Metric spaces of fuzzy sets. World Scientific, SingaporeMATHCrossRefGoogle Scholar
  8. 8.
    Dubois D, Prade H (1982) Towards fuzzy differential calculus, Part I: integration of fuzzy mappings, class of second-order. Fuzzy Sets Syst 8:1–17MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Friedman M, Ma M, Kandel A (1999) Numerical solution of fuzzy differential and integral equations. Fuzzy Sets Syst 106:35–48MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Hajighasemi S, Allahviranloo T, Khezerloo M, Khorasany M, Salahshour S (2010) Existence and uniqueness of solutions of fuzzy Volterra integro-differential equations. IPMU 2010, Part II, CCIS 81, pp 491–500Google Scholar
  11. 11.
    Kaleva O (1990) The Cauchy problem for fuzzy differential equations. Fuzzy Sets Syst 35:389–396MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Park JY, Jeong JU (1999) A note on fuzzy functional equations. Fuzzy Sets Syst 108:193–200MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Park JY, Kwun YC, Jeong JU (1995) Existence of solutions of fuzzy integral equations in Banach spaces. Fuzzy Sets Syst 72:373–378MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Park JY, Lee SY, Jeong JU (2000) On the existence and uniqueness of solutions of fuzzy Volterra-Fredholm integral equations. Fuzzy Sets Syst 115:425–431MATHCrossRefGoogle Scholar
  15. 15.
    Puri ML, Ralescu DA (1986) Fuzzy random variables. J Math Anal Appl 114:409–422MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Puri ML, Ralescu DA (1983) Differentials of fuzzy functions. J Math Anal Appl 91:552–558MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Rodriguez-Munize LJ, Lopez-Diaz M (2003) Hukuhara derivative of the fuzzy expected value. Fuzzy Sets Syst 138:593–600CrossRefGoogle Scholar
  18. 18.
    Rodriguez-Lipez R (2008) Comparison results for fuzzy differential equations. Inf Sci 178:1756–1779CrossRefGoogle Scholar
  19. 19.
    Seikkala S (1987) On the fuzzy initial value problem. Fuzzy Sets Syst 24:319–330MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Stefanini L (2007) On the generalized LU-fuzzy derivative and fuzzy differential equations. IEEE international conference on fuzzy systems, art no. 4295453Google Scholar
  21. 21.
    Subrahmaniam PV, Sudarsanam SK (1994) On some fuzzy functional equations. Fuzzy Sets Syst 64:333–338CrossRefGoogle Scholar
  22. 22.
    Zhang D, Feng W, Qiu J (2009) Global existence of solutions to fuzzy Volterra integral equations. ICIC Express Lett 3:707–711Google Scholar

Copyright information

© Springer-Verlag London Limited 2012

Authors and Affiliations

  • T. Allahviranloo
    • 1
  • M. Khezerloo
    • 1
  • O. Sedaghatfar
    • 1
  • S. Salahshour
    • 2
  1. 1.Department of Mathematics, Science and Research BranchIslamic Azad UniversityTehranIran
  2. 2.Department of Mathematics, Mobarakeh BranchIslamic Azad UniversityMobarakehIran

Personalised recommendations